Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Yeast infection, using Elica m cream, Lomexin, taking too many tablets. What should I do?

My doctor has told me to use Elica M cream for a yeast infection , is this safe? I read it can make the yeast infection actually worse. She also gave me Lomexin, which should I use? The Elica M seems to work better. I have had a yeast infection for three weeks and have taken 3, 150 flucozols, she has pushed it up to taking 2 a week (Monday/Thursday). I am miserable.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  2074
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
The cream should not be used for a long period of time. You should consult your prescribing doctor to know exactly how long the cream to be applied. For the betterment kindly follow the suggestion below:
- Keep your self away from hot and humid climate.
- Take two times bath. Use two towels to drape your body, one after the other so that skin gets completely dry.
- Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments.
- Do not sit continuously for long hours.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor